# SDR YENA2025031800265

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 6,762 hours, 2,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE: AFT SERVICE DOOR SURROUND STRUCTURE LOWER AFT STRIKER CORROSION; PART FOUND OUT OF LIMITS. PART REPLACED PER ASRPMTASK BD500-A-J51-77-00-00AAA-028A-A. REF AVIANOR NR 3077. (CONSIDERED A MAJOR REPAIR)
